# SDR R61A201212090736

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R2 DOOR CLEVIS BRACKET BOLTS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR CLEVIS BRACKET BOLTS IAW EMB AMM 52-42-41-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
